# SDR SWAA2023100406282

- Difficulty date: October 1, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 22,821 hours, 11,252 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA ADVISED FLASHLIGHT UNDER FWD JUMPSEAT; CAPT SIDE;GREEN LIGH NOT COMING ON WHEN TESTED.<[01] PERFORMED EMERGENCY FLASHLIGHT CHECK PER AMM 25.64.00.ALL INDICATIONS NORMAL.
